Cookies?
Library Header Image
LSE Research Online LSE Library Services

Joining up to the generalized high degrees

Ellison, Philip and Lewis-Pye, Andrew (2010) Joining up to the generalized high degrees. Proceedings of the American Mathematical Society, 138 (8). pp. 2949-2960. ISSN 0002-9939

Full text not available from this repository.
Identification Number: 10.1090/S0002-9939-10-10299-8

Abstract

We show that every generalized high Turing degree is the join of two minimal degrees, thereby settling a conjecture of Posner's from the 70s.

Item Type: Article
Official URL: http://www.ams.org/publications/journals/journalsf...
Additional Information: © 2010 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:30
Last Modified: 20 Jan 2020 04:15
URI: http://eprints.lse.ac.uk/id/eprint/51444

Actions (login required)

View Item View Item